Group identities on units of locally finite algebras and twisted group algebras

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

We study locally finite algebras and twisted group algebras with units satisfying a group identity. As a preliminary result, we obtain a necessary condition for twisted group algebras to satisfy a generalized polynomial identity.

Original languageEnglish
Pages (from-to)4783-4801
Number of pages19
JournalCommunications in Algebra
Volume28
Issue number10
DOIs
Publication statusPublished - 2000 Jan 1

Fingerprint

Group Algebra
Generalized Polynomial Identity
Algebra
Unit
Necessary Conditions

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Group identities on units of locally finite algebras and twisted group algebras. / Liu, Chia Hsin.

In: Communications in Algebra, Vol. 28, No. 10, 01.01.2000, p. 4783-4801.

Research output: Contribution to journalArticle

@article{e97667d7fd8344b591c3b9daabf756a2,
title = "Group identities on units of locally finite algebras and twisted group algebras",
abstract = "We study locally finite algebras and twisted group algebras with units satisfying a group identity. As a preliminary result, we obtain a necessary condition for twisted group algebras to satisfy a generalized polynomial identity.",
author = "Liu, {Chia Hsin}",
year = "2000",
month = "1",
day = "1",
doi = "10.1080/00927870008827120",
language = "English",
volume = "28",
pages = "4783--4801",
journal = "Communications in Algebra",
issn = "0092-7872",
publisher = "Taylor and Francis Ltd.",
number = "10",

}

TY - JOUR

T1 - Group identities on units of locally finite algebras and twisted group algebras

AU - Liu, Chia Hsin

PY - 2000/1/1

Y1 - 2000/1/1

N2 - We study locally finite algebras and twisted group algebras with units satisfying a group identity. As a preliminary result, we obtain a necessary condition for twisted group algebras to satisfy a generalized polynomial identity.

AB - We study locally finite algebras and twisted group algebras with units satisfying a group identity. As a preliminary result, we obtain a necessary condition for twisted group algebras to satisfy a generalized polynomial identity.

UR - http://www.scopus.com/inward/record.url?scp=0039606559&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0039606559&partnerID=8YFLogxK

U2 - 10.1080/00927870008827120

DO - 10.1080/00927870008827120

M3 - Article

AN - SCOPUS:0039606559

VL - 28

SP - 4783

EP - 4801

JO - Communications in Algebra

JF - Communications in Algebra

SN - 0092-7872

IS - 10

ER -